# SDR AU990838

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Panel
- Part number: 7239060503
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) RIGHT ENGINE CONSTANT TORQUE ON TAKEOFF (CTOT) CONTROL PANEL FAULTY.
